# SDR REXA2012042200552

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 18,584 hours, 16,089 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM TEMP REPAIR TO LT NAV LENS IAW REO 601R-57-32-001.  PERFORMED TEMP REPAIR TO LT NAV LENS IAW REO 601R-57-32-001.
